Seventh Stratego User Days

Stratego -- Strategies for Program Transformation
November 30 and December 1, 2006
Delft University of Technology
Delft, The Netherlands

Scope

The Stratego User Days are a yearly meeting of Stratego/XT developers and users. Topics include

  • The state of the Stratego language and toolset
    • Ongoing developments
    • Plans and requirements for the future

  • Development tools and implementation techniques for transformation systems
    • Compilers, interpreters, documentation generation
    • Transformation components and their composition
    • Deployment issues
    • Benchmarking transformations and transformed programs
    • Extensibility of transformation systems

  • Strategies for ...
    • Code generation
    • Model transformation
    • DSL assimilation
    • Data-flow optimization
    • Partial evaluation
    • Typechecking
    • Compilation

  • Language-specific transformation systems
    • C, C++, Java, C#, XML, Haskell, Koala, ...

  • Methods for design and development of transformation systems
    • Tutorials
    • Experience reports

In addition to talks about completed and ongoing work, we may organize one or more workshops (lasting for a couple of hours) in which participants can do some programming work or discuss design issues. Proposals for workshops are welcome.

Contributions & Participation

The meeting will be held at Delft University of Technology.

If you would like to participate in the meeting send an email to Eelco Visser by November 1, at the latest, but preferably sooner.

If you also would like to give a talk at the meeting then include in your email a proposal including title, abstract, and an estimate for the time you would need for the talk.

Preliminary Program

Thursday, November 30, 2006 (Snijderszaal)

For the location of the Snijderszaal, see venue.

Time Presenter Topic Slides down
10:45 Break
11:45 Lunch
14:15 Break
18:30 Dinner
9:30 Martin Bravenboer The State of Stratego/XT (30 min) pdf
10:00 Eelco Visser The Stratego Compiler (45 min) pdf
11:00 Martin Bravenboer Introducing the Stratego Libraries (45 min) pdf
12:45 Eric Bouwers Building a PHP analyzer in Stratego (60 min) pdf
13:45 Benoit Sigoure XRM - eXtended Reactive Module (30 min) pdf
15:45 Valentin David C++ front-ends (30 min) pdf
15:15 Wouter Caarls Pseudo-dynamic C metaprogramming pdf, ppt
14:30 Mikal Ziane & Nicolas Pierron Design and implementation of Lutin (20+20 min) ppt (1), pdf (2)

Friday, December 1, 2006 (room 09.130)

For the location of room 09.130, see venue.

Time Presenter Topic Slides
9:30 Pierre-Etienne Moreau Tom ppt
10:30 Break
10:45 Karl Trygve Kalleberg Stratego in Java: Using Stratego with existing front-ends, Calling Stratego strategies in a Java program pdf
11:15 Alexandre Borghi Vectorizer: C99 automatic vectorization thanks to program transformation pdf
11:45 Lunch
13:00 Bernd Fischer Requirements for an Arithmetic and Logic Simplifier (30 min) ppt
13:30 Bogdan Dumitriu Improving and Customizing Data-flow Transformations for Object-Oriented Programs (60 min) pdf
14:30 Break
14:45 Karl Trygve Kalleberg & Valentin David MetaStratego: Ideas for making Stratego extensible, implementation of attribute grammars (90 min) pdf (1)
16:15 Discussion session Ideas for future work - language features, deployment, documentation, applications  
17:00 Borrel in /pub    

Photos

Seventh Stratego User Days Photos

Organization

Contact Eelco Visser visser@acm.org for questions about the organization.

Important Dates

  • Proposals for contributions: November 1, 2006
  • Registration for attendance: November 1, 2006
  • Meeting: November 30 & December 1, 2006

Venue

The meeting will be held at TU Campus of the Delft University of Technology.

The Snijderszaal (Thursday) and room 09.130 (Friday) are both in the (by far) tallest building of the TU Campus.

At Thursday the meeting takes place in the Snijderszaal (aka LB 01.010). The various rooms in the building are easy to find by following a certain route number. The Snijderszaal can be found using route 160. After you've entered the tall building, follow the sign 160, which means that you have to turn left. At the end of the corridor, turn left again and take the stairs to the first floor, all the time following route 160. At the first floor, the Snijderszaal is immediately at your right hand side.

At Friday, we will meet at the 9th floor of the same building. After you've entered the building, turn right to the elevators. At the 9th floor, look for room 130.

Accomodation

Hotels in Delft are typically relatively small. This is a list of hotels that was used for WCRE 2004 (see also http://swerl.tudelft.nl/wcre2004/index.php?topic=accom).

Hotel Juliana is closest to the campus. Most other hotels are located in the city center, which is about 2 to 3 kilometers from the TU campus and can easily be walked. If you plan on using a route-planner to find your way from the hotel to the campus, you can use the following address: Mekelweg 4, 2628CD Delft.

See http://www.delfthotels.nl/ for more hotels.

Lunch and Dinner

Participation to the SUD is free of charge. However, we will have a simple lunch in the canteen at your own expense. Also dinner on Thursday is at your own expense.

Thursday, we will have dinner (about 18:30) at the African (Ethiopian) restaurant 'AbessiniŽ', Kromstraat 21, Delft. The restaurant has very good ratings, but still has a very reasonable price (about 20 euro for a complete dinner).

Registered Participants

Delft

  • Eelco Visser (eelco)
  • Martin Bravenboer (bravo)
  • Wouter Caarls
  • Jonathan Joubert
  • Rob Schellhorn

Utrecht

  • Bogdan Dumitriu
  • Eric Bouwers
  • Sander Mak
  • Lennart Kats
  • Mark Snyder

Bergen

  • Karl Trygve Kalleberg (karltk)
  • Valentin David (lgv)

Southampton

  • Bernd Fischer

Paris

  • Mikal Ziane
  • Benoit Sigoure (Tsuna)
  • Quentin Hocquet (Mefyl)
  • Thomas Moulard
  • Nicolas Pierron
  • Akim Demaille
  • Alexandre Borghi (Batman)

Nancy

  • Pierre-Etienne Moreau
  • Antoine Reilles

Other

  • Rob Vermaas